U.S. doctors online nowAsk doctors free
A -1-year-old female asked about a female:

normal for my baby's skin to become very red & hot after applying mupirocin? allergic? been on it for 2 weeks & "eczema" patch has spread so much.

1 doctor answer2 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Side effects: One of the side effects of Mupirocin is redness of the skin. Stop using it and consult your foctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.